Alert archive / Florida / Tornado Warnings in 2005

Tornado Warning 15, NWS Jacksonville, FL

April 7, 2005Marion County, Florida

NWS Jacksonville, FL issued this tornado warning at Apr 7, 2005, 3:53 PM EDT for Marion County, Florida. It was in force for 37 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 7, 2005, 3:53 PM EDT (19:53 UTC)
Expired
Apr 7, 2005, 4:30 PM EDT
In force
37 min
Issued by
NWS Jacksonville, FL
Area
Counties, with a storm outline in the text

County Marion County, FL

The radar

The Jacksonville radar (KJAX), 138 km from the middle of the area, began a volume at 19:57 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 7, 11:25 AM EDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Jacksonville, FL (KJAX), launched 12:00Z, 7.9 hours before the alert went out and 140 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jacksonville, FL at 12:00Z on 2005-04-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 39 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jacksonville, FL at 12:00Z on 2005-04-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 161 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
39 J/kg
Mixed-layer CIN
-222 J/kg
Mixed-layer LCL
727 m above ground
0-6 km bulk shear
32 kt
0-1 km storm-relative helicity
161 m²/s²
0-3 km storm-relative helicity
177 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WFUS52 KJAX 071953
TORJAX
FLC083-072030-
/O.NEW.KJAX.TO.W.0015.050407T1953Z-050407T2030Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE JACKSONVILLE FL
353 PM EDT THU APR 7 2005

THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A

* TORNADO WARNING FOR...
  CENTRAL MARION COUNTY IN NORTHERN FLORIDA
  THIS INCLUDES THE CITIES OF...OCALA...LYNNE...FORT MCCOY

* UNTIL 430 PM EDT

* AT 346 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  DEVELOPING TORNADO NEAR OCALA...MOVING EAST AT 35 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  BURBANK.

IN ADDITION TO THE TORNADO...THIS STORM IS CAPABLE OF PRODUCING
PENNY SIZE HAIL AND DESTRUCTIVE STRAIGHT LINE WINDS.

THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.

IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.

REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT...OR YOU CAN CALL THE NATIONAL
WEATHER SERVICE IN JACKSONVILLE DIRECTLY AT 800-499-1594 TO REPORT
SEVERE WEATHER.

LAT...LON 2930 8221 2913 8217 2919 8168 2943 8183

$$

CAMP
2 follow-up statements
000 
WWUS52 KJAX 072006
SVSJAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
405 PM EDT THU APR 7 2005

FLC083-072030-
/O.CON.KJAX.TO.W.0015.000000T0000Z-050407T2030Z/
MARION FL-
405 PM EDT THU APR 7 2005

...A TORNADO WARNING CONTINUES UNTIL 430 PM EDT FOR CENTRAL MARION
COUNTY...

AT 357 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A TORNADO.  THIS TORNADO WAS LOCATED NEAR BURBANK...OR ABOUT
7 MILES NORTHWEST OF LYNNE...MOVING EAST AT 35 MPH.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO FORT
MCCOY.

IN ADDITION TO THE TORNADO...THIS STORM IS CAPABLE OF PRODUCING
QUARTER SIZE HAIL AND DESTRUCTIVE STRAIGHT LINE WINDS.

EMERGENCY MANAGEMENT REPORTED A POSSIBLE TORNADO TOUCHDOWN IN OCALA
AS THIS STORM MOVED THROUGH.

REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT...OR YOU CAN CALL THE NATIONAL
WEATHER SERVICE IN JACKSONVILLE DIRECTLY AT 800-499-1594 TO REPORT
SEVERE WEATHER.

LAT...LON 2930 8221 2913 8217 2919 8168 2943 8183

$$

CAMP
000 
WWUS52 KJAX 072022
SVSJAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
422 PM EDT THU APR 7 2005

FLC083-072032-
/O.CAN.KJAX.TO.W.0015.000000T0000Z-050407T2030Z/
MARION FL-
422 PM EDT THU APR 7 2005

...THE TORNADO WARNING FOR CENTRAL MARION COUNTY IS CANCELLED...

THE THUNDERSTORMS WHICH PRODUCED THE POSSIBLE TORNADO HAS MOVED OUT OF
MARION COUNTY.

REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT...OR YOU CAN CALL THE NATIONAL
WEATHER SERVICE IN JACKSONVILLE DIRECTLY AT 800-499-1594 TO REPORT
SEVERE WEATHER.

LAT...LON 2930 8221 2913 8217 2919 8168 2943 8183

$$

CAMP

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jacksonville, FL wrote its last area forecast discussion before this tornado warning went out at Apr 7, 3:04 PM EDT, 49 minutes earlier.

Area forecast discussion, Apr 7, 3:04 PM EDT, 49 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSONVILLE FL
304 PM EDT THU APR 7 2005

.SHORT TERM...RATHER WEAK SQUALL LINE FEATURE MOVING THROUGH THE
FORECAST AREA AT THE MOMENT BUT LAST 1-2 HRS HAS SEEN SOME INCREASE
IN INTENSITY AS LINE ENCOUNTERS MORE UNSTABLE AIR. EXPECT MAIN PART
OF SQUALL LINE TO BE MOVING OFFSHORE WITH TAIL END CONTINUING OVER
THE SE ZONES EARLY THIS EVENING. SHOULD BE ABLE TO DROP FLOOD WATCHES
IN COUPLE OF HOURS. WILL LET SVR WATCH CONTINUE LITTLE LONGER FOR
NRN ZONES. UPPER LEVEL LOW CURRENTLY OVER CENTRAL U.S. WILL MOVE ESE
THROUGH FRI. SFC LOW OVER NRN LA AND GA MOVING E WILL HELP DRAG
PREFRONTAL TROUGH WELL OFFSHORE SAT WITH WRAP CLOUDS AND CYCLONIC
FLOW OVER THE FORECAST AREA. INSTABILITY APPEARS SUFFICIENT FOR SCT
T-STORM DEVELOPMENT AND GIVEN COLD AIR ALOFT AND DECENT SHEAR...ISOLD
SEVERE STORMS ARE POSSIBLE WITH HAIL THE MAIN THREAT AND WIND DAMAGE
POSSIBLE. NEARLY VERTICALLY STACKED LOW ON SAT MOVES E WITH TRAILING
FRONT MOVING THROUGH THE AREA WITH STILL PARTLY CLOUDY TO
OCCASIONALLY MOSTLY CLOUDY WITH LOW LEVEL MOISTURE IN PLACE. HIGH
PRES DOMINATES THE AREA ON SUN WITH NELY FLOW. HAVE MAINLY USED A
BLEND FOR MOS GUIDANCE AND PREFERRING TO LEAN TOWARD COOLER NUMBERS
IN SHORT TERM DUE TO CLOUDS AND PRECIP.

.LONG TERM (MON-FRI)...MID TO UPPER RIDGE IS LOCATED OVER THE AREA IN
THE FIRST PORTION OF EXTDD WHILE ANOTHER UPPER LEVEL LOW OVER THE
CENTRAL CONUS MOVES E. MID-UPPER TROUGH WILL MOVE INTO THE AREA ON
TUE WITH SFC LOW DEVELOPING ALONG LOW LEVEL TROUGH OVER THE NRN AND
NE GULF WITH LOW LEVEL MOISTURE ADVECTION FROM THE ATLC AND GOMEX.
GFS BRINGS A SHORTWAVE OVER THE AREA LATE TUE AND TUE NIGHT WITH
CHANCE POPS ANTICIPATED. UNLIKE CURRENT WX SCENARIO...THIS UPPER
LEVEL LOW APPEARS TO MAKE A TRACK FURTHER N OF THE AREA WHICH IS
CLIMATOLOGICALLY IS REASONABLE. MEANWHILE...A FRONTAL BOUNDARY MAY
DRIFT S INTO THE CENTRAL FORECAST AREA WITH A CONTINUATION OF
UNSETTLED WX PATTERN AND KEEP AT LEAST 20-30% POPS WED AND THU AS
FRONT LINGERS IN THE SE CONUS AND LOW PRES AREA CONTS FROM FL
PANHANDLE TO OFF THE SE GA COAST. TEMPS EXPECTED TO BE NEAR OR BELOW
NORMAL.

&&

.MARINE...LINE OF THUNDERSTORMS NOW PUSHING ACROSS THE AREA.
WINDS HAVE NOT BEEN AS STRONG AS EXPECTED DUE TO WEAKER PRESSURE
GRADIENT AND CONVECTION DISRUPTING SYNOPTIC FLOW OVER WATERS.  WINDS
SHOULD INCREASE OVERNIGHT AFTER LINE OF CONVECTION CLEARS AREA.  WILL
KEEP SCA FOR OFFSHORE WATERS.

&&

.JAX WATCHES/WARNINGS/ADVISORIES...
FL...LAKE WIND ADVISORY IN EFFECT FROM 10 AM UNTIL 8 PM EDT THURSDAY
      FOR THE FOLLOWING ZONES...ALACHUA...BAKER...BRADFORD...
      CLAY...DUVAL...FLAGLER...MARION...NASSAU...PUTNAM...ST.
      JOHNS...AND UNION.
      FLOOD WATCH IN EFFECT UNTIL 8 PM EDT THURSDAY FOR THE
      FOLLOWING ZONES...COLUMBIA...GILCHRIST...HAMILTON...AND
      SUWANNEE.
GA...FLOOD WATCH IN EFFECT UNTIL 8 PM EDT THURSDAY FOR THE
      FOLLOWING ZONES...APPLING...ATKINSON...BACON...CLINCH...
      COFFEE...ECHOLS...JEFF DAVIS...AND WARE.
      LAKE WIND ADVISORY IN EFFECT FROM 10 AM UNTIL 8 PM EDT
      FOR THE FOLLOWING ZONES...BRANTLEY...CHARLTON...
      CAMDEN...GLYNN...PIERCE...AND WAYNE.
AM...SMALL CRAFT ADVISORY IN EFFECT FOR THE FOLLOWING ZONES...
      ALTAMAHA SOUND GA TO FLAGLER BEACH FL 20 TO 60 NM OFFSHORE.

&&

.PRELIMINARY POINT TEMPS/POPS...
AMG  57  72  55  75 /  40  40  20  10
SSI  60  70  58  71 /  70  50  20  10
JAX  58  73  55  75 /  60  50  20  10
SGJ  61  72  58  73 /  70  50  20  10
GNV  59  73  55  78 /  60  40  10  10
OCF  61  74  56  78 /  60  40  10  10

&&

PUBLIC...02
MARINE/FIRE WX....04
Hazardous weather outlook, Apr 7, 11:38 AM EDT, 4 hours 15 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1138 AM EDT THU APR 7 2005

FLZ020>025-030>033-035>038-040-GAZ132>136-149>154-162>166-072300-
ALACHUA-APPLING-ATKINSON-BACON-BAKER-BRADFORD-BRANTLEY-
CAMDEN (COASTAL)-CAMDEN (INLAND)-CHARLTON-CLAY-CLINCH-COFFEE-
COLUMBIA-DUVAL-ECHOLS-FLAGLER-GILCHRIST-GLYNN (COASTAL)-
GLYNN (INLAND)-HAMILTON-JEFF DAVIS-MARION-NASSAU-PIERCE-PUTNAM-
ST JOHNS-SUWANNEE-UNION-WARE-WAYNE-
1138 AM EDT THU APR 7 2005

THIS OUTLOOK IS FOR NORTHEAST FLORIDA AND SOUTHEAST GEORGIA.

.DAY ONE...TODAY AND TONIGHT...

...SEVERE THUNDERSTORM WATCH FOR PORTIONS OF NORTH FLORIDA AND
SOUTHEAST GEORGIA UNTIL 7 PM THIS EVENING...
...FLOOD WATCH FOR PORTIONS OF INLAND SOUTHEAST GEORGIA AND INLAND
NORTHEAST FLORIDA THROUGH 8 PM THIS EVENING...
...LAKE WIND ADVISORY FOR PORTIONS OF SOUTHEAST GEORGIA AND
NORTHEAST FLORIDA FROM 10 AM THIS MORNING TO 8 PM THIS EVENING...
...FLOOD WARNINGS REMAIN IN EFFECT FOR THE ALAPAHA...ALTAMAHA...
SATILLA...ST. MARYS...SUWANNEE AND SANTA FE RIVERS...

A SQUALL LINE WITH LOCALLY HEAVY RAIN AND EMBEDDED STRONG TO SEVERE
THUNDERSTORM ACTIVITY WILL PUSH ACROSS THE FORECAST AREA THE
REMAINDER OF TODAY AND EARLY TONIGHT. STORM TOTAL RAINFALL AMOUNTS OF
1 TO 2 INCHES ARE EXPECTED AREA WIDE WITH LOCAL 3 TO 4 INCH AMOUNTS
ACROSS INLAND PORTIONS OF THE FORECAST AREA. REFER TO THE FLOOD WATCH
FOR MORE DETAILED INFORMATION. ISOLATED SEVERE THUNDERSTORMS WITH
DAMAGING WINDS...LARGE HAIL AND ISOLATED TORNADOES WILL BE POSSIBLE
THROUGH THE DAY AND INTO THIS EVENING BEFORE THE SQUALL LINE PUSHES
OFFSHORE AROUND MIDNIGHT.

A LAKE WIND ADVISORY HAS BEEN ISSUED FOR PORTIONS OF THE FORECAST
AREA AS SOUTHERLY WINDS WILL INCREASE TO 20 TO 25 MPH WITH GUSTS UP
TO 35 MPH BY LATE THIS MORNING AND WILL CONTINUE THROUGH THE
AFTERNOON AND EVENING HOURS. PLEASE REFER TO THE LATEST STATEMENT FOR
DETAILS.

MOST RIVERS IN SOUTHEAST GEORGIA AND NORTHEAST FLORIDA ARE IN
FLOOD. PLEASE REFER TO THE LATEST FLOOD WARNINGS AND STATEMENTS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY...

THERE WILL BE ANOTHER RISK OF STRONG TO POSSIBLY SEVERE STORMS ON
FRIDAY AS AN UPPER LOW PRESSURE SYSTEM MOVES OVER THE AREA. THE MAIN
THREAT WILL BE LARGE HAIL AND GUSTY WINDS.

THE RISK OF RIP CURRENTS IS EXPECTED TO BE ABOVE NORMAL FROM SUNDAY
TO WEDNESDAY OF NEXT WEEK DUE TO AN INCREASED ONSHORE FLOW AND
SWELLS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS REQUESTED IN THE SEVERE THUNDERSTORM WATCH
AREA.

FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE
IN JACKSONVILLE WEBSITE ON THE INTERNET AT WWW.SRH.NOAA.GOV/JAX.

ARS

In the hours before

Special weather statement, Apr 7, 11:40 AM EDT, 4 hours 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1140 AM EDT THU APR 7 2005

FLZ022-071630-
COLUMBIA FL-
1140 AM EDT THU APR 7 2005

...A SIGNIFICANT WEATHER ALERT HAS BEEN ISSUED FOR COLUMBIA COUNTY
FOR STRONG THUNDERSTORM WINDS AND HAIL VALID UNTIL 1230 PM EDT...

AT 1140 AM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
CLUSTER OF STRONG THUNDERSTORMS CENTERED ALONG A LINE EXTENDING FROM
23 MILES NORTH OF SUWANNEE VALLEY TO 14 MILES SOUTHWEST OF LAKE
CITY...OR ALONG A LINE EXTENDING FROM 9 MILES WEST OF FARGO TO 4
MILES NORTH OF ICHETUCKNEE SPRINGS STATE...MOVING EAST AT 40 MPH.
THIS CLUSTER OF STRONG THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND
WINFIELD...SUWANNEE VALLEY...LAKE CITY...FIVE POINTS AND WATERTOWN
THROUGH 1230 PM EDT. HAIL UP TO ONE HALF INCH IN DIAMETER...EXCESSIVE
CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH CAN BE
EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT...OR YOU CAN CALL THE NATIONAL WEATHER SERVICE
IN JACKSONVILLE DIRECTLY AT 1-800-499-1594.

CAMP
Special weather statement, Apr 7, 11:53 AM EDT, 4 hours before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1153 AM EDT THU APR 7 2005

FLZ021-071645-
SUWANNEE FL-
1153 AM EDT THU APR 7 2005

...A SIGNIFICANT WEATHER ALERT HAS BEEN ISSUED FOR SUWANNEE COUNTY
FOR STRONG THUNDERSTORM WINDS AND HAIL VALID UNTIL 1245 PM EDT...

AT 1153 AM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 10 MILES WEST OF OBRIEN...OR ABOUT 4
MILES EAST OF MAYO...MOVING NORTHEAST AT 30 MPH. THIS STRONG
THUNDERSTORM WILL ALSO AFFECT AREAS AROUND OBRIEN...MCALPIN...LIVE
OAK...HOUSTON AND WELLBORN THROUGH 1245 PM EDT. HAIL UP TO ONE HALF
INCH IN DIAMETER...EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY
WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR
DAMAGE. HEAVY RAINFALL WILL PRODUCE PONDING OF WATER ON ROADWAYS AND
MINOR FLOODING OF LOW-LYING AREAS.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT...OR YOU CAN CALL THE NATIONAL WEATHER SERVICE
IN JACKSONVILLE DIRECTLY AT 1-800-499-1594.

CAMP
Special weather statement, Apr 7, 1:16 PM EDT, 2 hours 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
116 PM EDT THU APR 7 2005

FLZ022-023-030-071800-
BAKER FL-COLUMBIA FL-UNION FL-
116 PM EDT THU APR 7 2005

...A SIGNIFICANT WEATHER ALERT HAS BEEN ISSUED FOR UNION...BAKER AND
COLUMBIA COUNTIES FOR STRONG THUNDERSTORM WINDS AND HAIL VALID UNTIL
200 PM EDT...

AT 116 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 9 MILES SOUTHWEST OF LULU...OR ABOUT 10
MILES SOUTH OF LAKE CITY...MOVING NORTHEAST AT 35 MPH. THIS STRONG
THUNDERSTORM WILL ALSO AFFECT AREAS AROUND LULU...OLUSTEE...SANDERSON
AND GLEN ST. MARY THROUGH 200 PM EDT. HAIL UP TO ONE HALF INCH IN
DIAMETER...EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45
TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. HEAVY
RAINFALL WILL PRODUCE PONDING OF WATER ON ROADWAYS AND MINOR FLOODING
OF LOW-LYING AREAS.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT...OR YOU CAN CALL THE NATIONAL WEATHER SERVICE
IN JACKSONVILLE DIRECTLY AT 1-800-499-1594.

CAMP
Special weather statement, Apr 7, 2:17 PM EDT, 1 hour 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
217 PM EDT THU APR 7 2005

FLZ036-071900-
ALACHUA FL-
217 PM EDT THU APR 7 2005

...A SIGNIFICANT WEATHER ALERT HAS BEEN ISSUED FOR ALACHUA COUNTY FOR
STRONG THUNDERSTORM WINDS AND HAIL VALID UNTIL 300 PM EDT...

AT 217 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 7 MILES SOUTH OF HIGH SPRINGS...OR ABOUT
15 MILES NORTHEAST OF TRENTON...MOVING EAST AT 35 MPH. THIS STRONG
THUNDERSTORM WILL ALSO AFFECT AREAS AROUND HIGH SPRINGS...ALACHUA...
LA CROSSE...GAINESVILLE AND GAINESVILLE AIRPORT THROUGH 300 PM EDT.
HAIL UP TO ONE HALF INCH IN DIAMETER...EXCESSIVE CLOUD-TO-GROUND
LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH
POSSIBLE MINOR DAMAGE. HEAVY RAINFALL WILL PRODUCE PONDING OF WATER
ON ROADWAYS AND MINOR FLOODING OF LOW-LYING AREAS.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT...OR YOU CAN CALL THE NATIONAL WEATHER SERVICE
IN JACKSONVILLE DIRECTLY AT 1-800-499-1594.

CAMP
Special weather statement, Apr 7, 3:14 PM EDT, 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
314 PM EDT THU APR 7 2005

FLZ036-037-072000-
ALACHUA FL-PUTNAM FL-
314 PM EDT THU APR 7 2005

...A SIGNIFICANT WEATHER ALERT HAS BEEN ISSUED FOR ALACHUA AND PUTNAM
COUNTIES FOR STRONG THUNDERSTORM WINDS AND HAIL VALID UNTIL 400 PM
EDT...

AT 314 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED OVER ROCHELLE...OR ABOUT 11 MILES
SOUTHEAST OF GAINESVILLE...MOVING EAST AT 35 MPH. THIS STRONG
THUNDERSTORM WILL ALSO AFFECT AREAS AROUND ROCHELLE...NEWNANS LAKE...
GROVE PARK...MELROSE...JOHNSON...INTERLACHEN...MANNVILLE AND
HOLLISTER THROUGH 400 PM EDT. HAIL UP TO ONE HALF INCH IN DIAMETER...
EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH
CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. HEAVY RAINFALL WILL
PRODUCE PONDING OF WATER ON ROADWAYS AND MINOR FLOODING OF LOW-LYING
AREAS.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT...OR YOU CAN CALL THE NATIONAL WEATHER SERVICE
IN JACKSONVILLE DIRECTLY AT 1-800-499-1594.

CAMP
Special weather statement, Apr 7, 3:23 PM EDT, 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
323 PM EDT THU APR 7 2005

FLZ040-072015-
MARION FL-
323 PM EDT THU APR 7 2005

...A SIGNIFICANT WEATHER ALERT HAS BEEN ISSUED FOR MARION COUNTY FOR
STRONG THUNDERSTORM WINDS AND HAIL VALID UNTIL 415 PM EDT...

AT 323 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
CLUSTER OF STRONG THUNDERSTORMS CENTERED ALONG A LINE EXTENDING FROM
12 MILES WEST OF FLEMINGTON TO 25 MILES SOUTHWEST OF OCALA AIRPORT...
OR ALONG A LINE EXTENDING FROM 5 MILES NORTHWEST OF WILLISTON TO 4
MILES NORTHEAST OF CRYSTAL RIVER...MOVING EAST AT 40 MPH. THIS
CLUSTER OF STRONG THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND
FLEMINGTON...MCINTOSH...REDDICK...OCALA AIRPORT...LOWELL...SPARR...
OCALA AND CITRA THROUGH 415 PM EDT. HAIL UP TO ONE HALF INCH IN
DIAMETER...EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45
TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. HEAVY
RAINFALL WILL PRODUCE PONDING OF WATER ON ROADWAYS AND MINOR FLOODING
OF LOW-LYING AREAS.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT...OR YOU CAN CALL THE NATIONAL WEATHER SERVICE
IN JACKSONVILLE DIRECTLY AT 1-800-499-1594.

CAMP

The office that day

Everything else NWS Jacksonville, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 7, 11:12 AM EDTSevere Thunderstorm WarningJAXHamilton, Suwannee48 min
Apr 7, 3:45 PM EDTSevere Thunderstorm WarningJAXMarion45 min
Apr 7, 3:56 PM EDTSevere Thunderstorm WarningJAXPutnam49 min
Apr 7, 4:14 PM EDTTornado WarningJAXPutnam46 min
Apr 7, 4:43 PM EDTSpecial Marine WarningJAX92 min
Apr 7, 4:45 PM EDTSevere Thunderstorm WarningJAXFlagler32 min
Apr 7, 6:21 PM EDTSpecial Marine WarningJAX39 min

Nearby

Tornado Warnings in Florida, 2005Every tornado warning in 2005Tornadoes in 2005

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.